# SDR HEEA084664

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N854PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3248
- Aircraft time: 1,704 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 8563
- Condition: Failed
- Location: Engine
- Part time: 718 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT START, STARTER WOULD NOT TURN. TO BE SENT TO VENDOR FOR REPAIR.
